# SDR SIMA20220729001

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 14,921 hours, 9,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD. SEAT TRACK FLANGE IS CORRODED AT FR 84 CROSS MEMBER. (MAJOR REPAIR) (LEVEL 1 CORROSION)-C/A-REPAIRED RIGHT INBD. SEAT TRACK FLANGE AT FR 84 IAW ERS-EJ-53MR-4950.
